# SDR TWAA0007709

- Difficulty date: May 14, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 57,861 hours, 17,275 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, NUMBER 1 SLAT WAS DELAMINATED.  REMOVED DELAMINATION, SKIN AND MOISTURE.  INSTALLED FILLER AND 7 INCH BY 14 INCH DOUBLER METAL TO METAL HOT BOND PER SRM 51-70-10 AND SEALED EDGE.
